# SDR CALA2022112503219

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 68,387 hours, 25,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Aft Lh Ovrwng Ex
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - AFT LH OVERWING EXIT LWR EMER EXIT SIGNS SEVRAL LAMPS INOP. REMOVED LIGHT FROM SIDEWALL. WILL NEED NEW BASE, ORDERED SHOULD BE DELIEVERED TO JG. REPLACED LIGHT ASSY REF AMM TASK 33-51-01-960-802 OPS CHECKED GOOD. ACP''D IDT INSPECTION IAW GMM 09-10-05
